Archive Site

Search


 
  help

Gonal F Pen Question

rated by 0 users
This post has 3 Replies | 0 Followers

Page 1 of 1 (4 items)
Not Ranked
Posts 18
fvrogers Posted: 10-30-2010 8:17 PM

Hi Ladies,

This may seem so silly, but wanted to ask anyway. This is my second night doing the Gonal F injection using the pen. Both times I have noticed a little bit of clear fluid leaking out after I take the pen out. I tried leaving the pen in longer (20sec) but the fluid still leaked out as soon as I pulled the needle out of my skin. I am just wondering if anyone else experienced this. If so, any suggestions? Did it effect monitoring results? I'm just freaking out because this *$!@ is so expensive!!! Tongue Tied

Thanks,

Felicia

Me - 30

DH - 36

 

TTC#1 since 2005

 

IVF #1 - October/November 2010

Embryo Transfer - 11/15/2010 Pray

BFN - 11/29/2010 Broken HeartSadBroken HeartSad

 

IVF #2 - July/August 2011PrayPray

 

Top 100 Contributor
Posts 5,252
frannie59 replied on 10-30-2010 8:37 PM

I had this happen too. I would let go of the pinch of skin and wait a few seconds and then draw the needle out. I don't think it will affect anything.

Not Ranked
Posts 1,199
sci_girl replied on 10-30-2010 9:36 PM

That would sometimes happen to me, but it never affected my response to the meds.  Worried myself sick the first time though.  Wink

Top 500 Contributor
Posts 1,252
LunarBug replied on 10-31-2010 11:29 AM

The little bit won't affect anything; it's happened to me several times but it didn't affect any of the results. 

Page 1 of 1 (4 items) | RSS